MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-22703-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: during the procedure according to ifu, md found the guide wire to be bent.So md open up the new kit to finish the procedure.There was no reported patient harm or consequence.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4) the customer report of a kinked guide wire was confirmed through complaint investigation of the returned sample.The customer returned one opened cvc set with multiple components, including one guide wire in its advancer tube, and one arrow raulerson syringe (ars) for evaluation.Signs-of-use were observed on the returned components.Visual inspection of the guide wire revealed several kinks and bends throughout the body.The distal j-bend was misshapen but intact.Microscopic examination confirmed the damage.Both welds were present and observed to be full and spherical.The major kinks in the guide wire measured 47mm and 66mm via calibrated ruler from the distal end.The guide wire length measured 458mm via calibrated ruler which was within the specifications of 450-458mm per product drawing.The guide wire outer diameter (od) measured 0.80mm via calibrated caliper which was within the specifications of 0.788-0.826mm per product drawing.Functional inspection of the guide wire was performed per the instructions-for-use (ifu) provided with the kit which states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guide wire was threaded through the returned ars and a lab inventory introducer needle.The undamaged portions of the guide wire were able to pass with no resistance.A manual tug test confirmed the distal and proximal welds were intact.The instructions-for-use (ifu) provided with the kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained, and further consultation requested." a device history record review was performed with no relevant findings.Based on these circumstances, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
It was reported that: during the procdeure according to ifu, md found the guide wire to be bent.So md opend up the new kit to finish the procedure.There was no reported ptient harm or consequence.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18533264
Report Number3006425876-2024-00077
Device Sequence Number17778317
Product Code FOZ
UDI-Device Identifier00801902102218
UDI-Public00801902102218
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/23/2024
Device Catalogue NumberCS-22703-E
Device Lot Number71F22C0475
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown